# SDR 99ZZZX262

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N281XP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258281
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O Ring
- Part number: 832461120
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 1,618 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT DEPARTED.  SHORTLY AFTER TAKEOFF, NR 2 ENGINE OIL PRESSURE FELL BELOW 25 PSII.  ENGINE SHUT DOWN.  UPON INVESTIGATION, FOUND O-RING ON OIL TRANSFER TUBE BETWEEN GEARBOX AND OIL/FUEL HEATER DAMAGED.  REPLACED O-RING, SERVICED ENGINE OIL, OPS AND LEAK CHECKED GOOD.  RETURNED TO SERVICE.
